Alert archive / Louisiana / Tornado Warnings in 2019

Tornado Warning 76, NWS New Orleans, LA

July 10, 2019Lafourche Parish, Terrebonne Parish, Louisiana

NWS New Orleans, LA issued this tornado warning at Jul 10, 2019, 2:21 PM CDT for Lafourche Parish, Terrebonne Parish, Louisiana. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2019, 2:21 PM CDT (19:21 UTC)
Expired
Jul 10, 2019, 2:45 PM CDT
In force
24 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Lafourche Parish, LA, Terrebonne Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 7.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2019-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1807 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2019-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1807 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
1007 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

874 
WFUS54 KLIX 101921
TORLIX
LAC057-109-101945-
/O.NEW.KLIX.TO.W.0076.190710T1921Z-190710T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
221 PM CDT Wed Jul 10 2019

The National Weather Service in New Orleans has issued a

* Tornado Warning for...
  East central Terrebonne Parish in southeastern Louisiana...
  Central Lafourche Parish in southeastern Louisiana...

* Until 245 PM CDT.
    
* At 221 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Montegut, or 10 miles southeast of Houma, moving
  southwest at 20 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Montegut around 225 PM CDT.
  Chauvin around 230 PM CDT.
  Dulac around 245 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2960 9053 2949 9043 2928 9067 2946 9083
TIME...MOT...LOC 1921Z 053DEG 15KT 2951 9055 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

KLG
1 follow-up statement
328 
WWUS54 KLIX 101941
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
241 PM CDT Wed Jul 10 2019

LAC057-109-101951-
/O.EXP.KLIX.TO.W.0076.000000T0000Z-190710T1945Z/
Terrebonne LA-Lafourche LA-
241 PM CDT Wed Jul 10 2019

...THE TORNADO WARNING FOR EAST CENTRAL TERREBONNE AND CENTRAL
LAFOURCHE PARISHES WILL EXPIRE AT 245 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.

LAT...LON 2960 9053 2949 9043 2928 9067 2946 9083
TIME...MOT...LOC 1941Z 053DEG 15KT 2946 9062 

$$

KLG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Jul 10, 12:53 PM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jul 10, 12:53 PM CDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1253 PM CDT Wed Jul 10 2019

.UPDATE...

Main update this morning was to produce all the forecast,
watch/warning and graphics products for the first advisory for
Potential Tropical Cyclone #2 (PTC2), and for the Flash Flood Watch
(FFA) that was issued for areas along and south of the I-10/12
corridor through Thursday early evening. The FFA will likely need to
be extended in time to include more northern and western areas
Friday into the weekend as the rainfall forecasts are refined based
on the track of PTC2. Serious flash flooding occurred this morning
in New Orleans and some surrounding areas, and some of the deeper
water areas like some underpasses and lowest lying neighborhoods
will take additional time to drain and get pumped out this
afternoon. Additional flooding can't be ruled out if additional
heavy rain develops.

Other concern is for minor coastal flooding outside of the storm
surge watch area from the Mississippi Gulf coast to the northern and
western shoreline areas of Lake Pontchartrain and surrounding Lake
Maurepas. Tidal rises of 1 to 2 feet with local 3 foot rises are
possible, so will likely introduce a Coastal Flood Advisory valid
starting with Thursday's high tide cycle with the late afternoon
forecast package. 22/TD

&&

.AVIATION...
Mostly VFR conditions prevailing today with occassional lower
visibilities and ceilings due to isolated to scattered SHRA
showers. Late morning and afternoon, the winds will increase to
15-20 knots mainly on the coastal areas and near Lake
Pontchartrain. MSW

&&

DECISION SUPPORT...

DSS code:   Orange.
Deployed:   None.
Activation: None.
Activities: Potential Tropical Cyclone #2, Tropical Storm and
Storm Surge Watches, River Flood Warnings along Mississippi River

Decision Support Services (DSS) Code Legend
Green  = No weather impacts that require action.
Blue   = Long-fused watch, warning, or advisory in effect or high
         visibility event; Marginal risk severe or excessive rain.
Yellow = Heightened impacts with short-fused watch, warning or
         advisory issuances; radar support for slight risk severe
         or excessive rain.
Orange = High Impacts; Enhanced risk severe; nearby tropical
         events; HazMat or other large episodes.
Red    = Full engagement for Moderate to high risk of severe and/or
         excessive rainfall, or direct tropical threats; Events of
         National Significance.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  94  75  93  74 /  50  50  70  30
BTR  92  76  92  76 /  50  50  70  30
ASD  94  75  92  75 /  70  60  70  50
MSY  92  78  91  79 /  80  70  70  50
GPT  92  76  88  77 /  70  60  70  50
PQL  94  75  91  75 /  70  50  80  50

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Tropical Storm Watch for LAZ056-059-065>069.

     Flash Flood Watch through Thursday evening for LAZ040-046>050-
     056>070-072.

GM...Tropical Storm Watch for GMZ550-552-555-570-572-575-577.

     Small Craft Advisory from 7 PM this evening to 7 AM CDT Thursday
     for GMZ536-538-557.

MS...Flash Flood Watch through Thursday evening for MSZ080>082.

GM...Tropical Storm Watch for GMZ552-555-570-572-575-577.

     Small Craft Advisory from 7 PM this evening to 7 AM CDT Thursday
     for GMZ538-557.

&&
Hazardous weather outlook, Jul 10, 11:45 AM CDT, 2 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service New Orleans LA
1145 AM CDT Wed Jul 10 2019

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-110445-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
1145 AM CDT Wed Jul 10 2019

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...This Afternoon and Tonight

Scattered to numerous thunderstorms are forecast today. A few
storms could become strong to severe producing with damaging wind
gusts, very heavy rainfall and frequent lightning being the main
threats. A flash flood watch has been issued for southeast
Louisiana and coastal Mississippi.

The Tropical Prediction Center has started advisories on Potential
Tropical Cyclone 2. Tropical storm watches and storm surge watches
are now in effect for portions of our area. Please refer to the
Local Action Statement issued by this office and the National
Hurricane Center for further information concerning this system.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Potential Tropical Cyclone 2 will bring the potential of flooding
rainfall to the area. Totals are expected to range from 6 to 12
inches with localized higher amounts through Monday. The highest
of these amounts are expected along and west of I-55 and the bulk
of this rain is expected from late Thursday through Sunday. The
flash flood watch will likely need to expanded in both the
affected area and the timing.

Additional threats, including coastal flooding, winds and
tornadic activity are expected as well. More information on these
threats can be found in the Local Action Statement issued by this
office.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required beginning tomorrow and through
the weekend.

In the hours before

Special weather statement, Jul 10, 9:55 AM CDT, 4 hours 26 minutes before
Special Weather Statement
National Weather Service New Orleans LA
955 AM CDT Wed Jul 10 2019

LAZ057>061-068-101600-
St. Charles-Lower Jefferson-St. John The Baptist-Upper Lafourche-St.
James-Upper Jefferson-
955 AM CDT Wed Jul 10 2019

...A STRONG THUNDERSTORM WILL AFFECT ST. JOHN THE BAPTIST...EASTERN
ST. JAMES...ST. CHARLES...NORTHEASTERN LAFOURCHE AND NORTHWESTERN
JEFFERSON PARISHES...

At 955 AM CDT, a strong thunderstorm was located over Hahnville,
moving west at 20 mph.

Winds in excess of 30 mph and torrential rainfall are possible with
this storm.

Locations impacted include...
Reserve, Larose, Hahnville, Laplace, Metairie, Harahan, Gramercy,
Lutcher, Lockport, Mathews, Montz, Luling, Garyville, River Ridge,
Boutte, Raceland, Ama, Destrehan, St. Rose and Killona.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 2956 9019 2956 9057 2960 9063 2961 9066
      2992 9072 3016 9067 3018 9043 3012 9043
      3006 9038 3005 9026 3003 9021 2988 9022
      2955 9014 2955 9019
TIME...MOT...LOC 1455Z 090DEG 16KT 2997 9043

KLG
Special weather statement, Jul 10, 10:47 AM CDT, 3 hours 34 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1047 AM CDT Wed Jul 10 2019

LAZ069-101715-
Lower Plaquemines-
1047 AM CDT Wed Jul 10 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL PLAQUEMINES PARISH...

At 1046 AM CDT, a strong thunderstorm was located near Buras-triumph,
or 13 miles southeast of Port Sulphur, moving northwest at 10 mph.

Winds in excess of 40 mph and torrential rainfall are possible with
this storm.

Locations impacted include...
Port Sulphur, Buras, Empire and Buras-triumph.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 2929 8967 2933 8964 2929 8969 2930 8969
      2931 8968 2932 8991 2935 8983 2939 8986
      2937 8979 2943 8982 2941 8987 2958 8971
      2946 8952 2940 8952 2941 8957 2939 8956
      2939 8946 2924 8955
TIME...MOT...LOC 1546Z 117DEG 8KT 2935 8957

KLG
Special weather statement, Jul 10, 11:27 AM CDT, 2 hours 54 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1127 AM CDT Wed Jul 10 2019

LAZ059>063-101730-
Orleans-St. Charles-Upper Lafourche-Upper Plaquemines-Upper
Jefferson-
1127 AM CDT Wed Jul 10 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ST. CHARLES...
SOUTHWESTERN ORLEANS...EAST CENTRAL LAFOURCHE...NORTHERN JEFFERSON
AND NORTHWESTERN PLAQUEMINES PARISHES...

At 1127 AM CDT, a strong thunderstorm was located over Belle Chasse,
moving southwest at 15 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
New Orleans, Marrero, Harvey, Timberlane, Belle Chasse, Avondale,
Chalmette, Gretna, Westwego, Jean Lafitte, Woodmere, Terrytown,
Lafitte, Estelle, Barataria, Arabi and Luling.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 2983 9039 2995 9001 2993 8998 2992 8998
      2990 8993 2987 8991 2972 8994 2965 8998
      2963 9000 2956 9019 2956 9028
TIME...MOT...LOC 1627Z 060DEG 15KT 2984 9000

KLG
Special weather statement, Jul 10, 1:57 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service New Orleans LA
157 PM CDT Wed Jul 10 2019

LAZ059-065>067-101945-
Lower Terrebonne-Upper Terrebonne-Lower Lafourche-Upper Lafourche-
157 PM CDT Wed Jul 10 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN TERREBONNE AND
CENTRAL LAFOURCHE PARISHES...

At 157 PM CDT, a strong thunderstorm was located near Larose, moving
southwest at 20 mph.

Winds in excess of 40 mph and torrential rainfall will be possible
with this storm.

Locations impacted include...
Houma, Larose, Galliano, Cut Off, Chauvin, Dulac, Montegut, Cocodrie
and Lumcon Center Buoy.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 2953 9081 2965 9041 2943 9029 2933 9047
      2933 9049 2935 9051 2936 9050 2936 9052
      2932 9053 2933 9050 2932 9050 2924 9066
TIME...MOT...LOC 1857Z 063DEG 16KT 2953 9045

KLG
Local storm report, Jul 10, 2:12 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
212 PM CDT WED JUL 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     TSTM WND DMG     1 NNE NEW ORLEANS       29.98N 90.08W
07/10/2019                   ORLEANS            LA   BROADCAST MEDIA

            TREES DOWNED AND HOUSE DAMAGED IN BAYOU ST. JOHN. TIME
            ESTIMATED BY RADAR

&&

BL
Local storm report, Jul 10, 2:14 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
214 PM CDT WED JUL 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 AM     TSTM WND DMG     1 NNE NEW ORLEANS       29.98N 90.08W
07/10/2019                   ORLEANS            LA   BROADCAST MEDIA

            TREES DOWNED AND HOUSE DAMAGED IN BAYOU ST. JOHN. TIME
            ESTIMATED BY RADAR

&&

BL

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 7:29 PM CDTSpecial Marine WarningLIX46 min
Jul 9, 7:33 PM CDTSpecial Marine WarningLIX42 min
Jul 9, 7:35 PM CDTSpecial Weather StatementLIXOrleans25 min
Jul 9, 7:37 PM CDTSpecial Marine WarningLIX53 min
Jul 9, 7:58 PM CDTSpecial Weather StatementLIXPlaquemines62 min
Jul 9, 9:14 PM CDTSpecial Marine WarningLIX61 min
Jul 9, 10:47 PM CDTSpecial Marine WarningLIX88 min
Jul 9, 10:49 PM CDTSpecial Weather StatementLIXLafourche26 min
Jul 9, 10:50 PM CDTSpecial Marine WarningLIX25 min
Jul 9, 11:10 PM CDTSpecial Marine WarningLIX65 min
Jul 10, 3:15 AM CDTSpecial Weather StatementLIXTerrebonne30 min
Jul 10, 3:49 AM CDTSpecial Weather StatementLIXTerrebonne26 min
Jul 10, 4:39 AM CDTSmall Craft AdvisoryLIX12 hr
Jul 10, 4:46 AM CDTSpecial Marine WarningLIX59 min
Jul 10, 5:16 AM CDTSpecial Weather StatementLIXSaint Charles44 min
Jul 10, 5:46 AM CDTSpecial Marine WarningLIX59 min
Jul 10, 6:09 AM CDTSpecial Marine WarningLIX36 min
Jul 10, 6:10 AM CDTSpecial Weather StatementLIXPlaquemines35 min
Jul 10, 6:17 AM CDTSpecial Marine WarningLIX58 min
Jul 10, 7:07 AM CDTSpecial Marine WarningLIX113 min
Jul 10, 7:18 AM CDTSpecial Weather StatementLIXOrleans27 min
Jul 10, 7:25 AM CDTSpecial Weather StatementLIXOrleans35 min
Jul 10, 7:26 AM CDTSpecial Marine WarningLIX19 min
Jul 10, 7:31 AM CDTAreal Flood AdvisoryLIXOrleans119 min
Jul 10, 7:34 AM CDTSpecial Marine WarningLIX56 min
Jul 10, 7:41 AM CDTFlash Flood Warning EmergencyLIXOrleans6 hr
Jul 10, 7:45 AM CDTSevere Thunderstorm WarningLIXJefferson, Orleans30 min
Jul 10, 7:47 AM CDTSpecial Marine WarningLIX43 min
Jul 10, 7:54 AM CDTTornado WarningLIXJefferson, Orleans36 min
Jul 10, 8:29 AM CDTTornado WarningLIXJefferson, Orleans31 min
Jul 10, 8:38 AM CDTSevere Thunderstorm WarningLIXPlaquemines52 min
Jul 10, 8:42 AM CDTFlash Flood Warning EmergencyLIXJefferson3 hr
Jul 10, 8:46 AM CDTSpecial Marine WarningLIX89 min
Jul 10, 9:00 AM CDTSpecial Weather StatementLIXOrleans45 min
Jul 10, 9:03 AM CDTSpecial Marine WarningLIX87 min
Jul 10, 9:07 AM CDTFlash Flood WatchLIXAssumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more5 days
Jul 10, 9:28 AM CDTAreal Flood AdvisoryLIXSaint Charles3 hr
Jul 10, 9:49 AM CDTSpecial Weather StatementLIXPlaquemines56 min
Jul 10, 9:55 AM CDTSpecial Weather StatementLIXSaint Charles, Saint John the Baptist65 min
Jul 10, 10:06 AM CDTTropical Storm WatchLIXAssumption, Saint Bernard, Saint James, Saint John the Baptist3 days
Jul 10, 10:17 AM CDTSpecial Marine WarningLIX118 min
Jul 10, 10:40 AM CDTStorm Surge WatchLIXAssumption, Saint Bernard, Saint John the Baptist4 days
Jul 10, 10:47 AM CDTSpecial Weather StatementLIXPlaquemines88 min
Jul 10, 11:27 AM CDTSpecial Weather StatementLIXSaint Charles63 min
Jul 10, 11:52 AM CDTAreal Flood WarningLIXJefferson113 min
Jul 10, 1:40 PM CDTAreal Flood AdvisoryLIXOrleans3 hr
Jul 10, 1:57 PM CDTSpecial Weather StatementLIXLafourche48 min
Jul 10, 2:19 PM CDTSevere Thunderstorm WarningLIXLafourche, Terrebonne26 min
Jul 10, 2:45 PM CDTSevere Thunderstorm WarningLIXTerrebonne17 min
Jul 10, 3:01 PM CDTSpecial Weather StatementLIXTerrebonne44 min
Jul 10, 3:13 PM CDTSpecial Weather StatementLIXLivingston, Tangipahoa32 min
Jul 10, 3:45 PM CDTSpecial Weather StatementLIXTangipahoa45 min
Jul 10, 4:34 PM CDTHurricane WatchLIXAssumption66 hr
Jul 10, 4:42 PM CDTSpecial Weather StatementLIXEast Baton Rouge48 min
Jul 10, 4:56 PM CDTSevere Thunderstorm WarningLIXSaint Tammany34 min
Jul 10, 5:05 PM CDTSpecial Weather StatementLIXSaint Charles, Saint James40 min
Jul 10, 5:18 PM CDTSpecial Marine WarningLIX42 min
Jul 10, 5:31 PM CDTSpecial Weather StatementLIXSaint Tammany44 min
Jul 10, 5:35 PM CDTSpecial Marine WarningLIX40 min
Jul 10, 5:48 PM CDTAreal Flood AdvisoryLIXSaint Tammany117 min
Jul 10, 5:56 PM CDTSpecial Weather StatementLIXAssumption, Terrebonne34 min
Jul 10, 6:14 PM CDTSpecial Marine WarningLIX31 min
Jul 10, 6:18 PM CDTSpecial Weather StatementLIXSaint Tammany27 min

Nearby

Tornado Warnings in Louisiana, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.